Search results

Journal Article (228)

2021
Journal Article
Benner, P.; Palitta, D.: On the Solution of the Nonsymmetric T-Riccati Equation. Electronic Transactions on Numerical Analysis 54, pp. 68 - 88 (2021)
2020
Journal Article
Alfke, D.; Feng, L.; Lombardi, L.; Antonini, G.; Benner, P.: Model Order Reduction for Delay Systems by Iterative Interpolation. International Journal for Numerical Methods in Engineering (2020)
Journal Article
Aliyev, N.; Benner, P.; Mengi, E.; Voigt, M.: A Subspace Framework for H-Norm Minimization. SIAM Journal on Matrix Analysis and Applications 41 (2), pp. 928 - 956 (2020)
Journal Article
Asif, M. M. A.; Ahmad, M. I.; Benner, P.; Feng, L.; Stykel, T.: Implicit Higher-Order Moment Matching Technique for Model Reduction of Quadratic-bilinear Systems. Journal of the Franklin Institute (accepted)
Journal Article
Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: A Numerical Comparison of Different Solvers for Large-Scale, Continuous-Time Algebraic Riccati Equations and LQR Problems. SIAM Journal on Scientific Computing 42 (2), pp. A957 - A996 (2020)
Journal Article
Benner, P.; Dolgov, S.; Onwunta, A.; Stoll, M.: Low-Rank Solution of an Optimal Control Problem constrained by Random Navier-Stokes Equations. International Journal for Numerical Methods in Fluids 92 (11), pp. 1653 - 1678 (2020)
Journal Article
Benner, P.; Du, X.; Yang, G.; Ye, D.: Balanced truncation of linear time-invariant systems over finite-frequency ranges. Advances in Computational Mathematics 46, 82, 34 pages (2020)
Journal Article
Benner, P.; Goyal, P. K.: Interpolation-Based Model Order Reduction for Polynomial Systems. SIAM Journal on Scientific Computing (accepted)
Journal Article
Benner, P.; Goyal, P. K.; Kramer, B.; Peherstorfer, B.; Willcox, K.: Operator Inference for Non-Intrusive Model Reduction of Systems with Non-Polynomial Nonlinear Terms. Computer Methods in Applied Mechanics and Engineering 372, 113433, 17 pages (2020)
Journal Article
Benner, P.; Goyal, P. K.; Van Dooren, P.: Identification of Port-Hamiltonian Systems from Frequency Response Data. Systems & Control Letters 143, 104741, 9 pages (2020)
Journal Article
Benner, P.; Trautwein, C.: Optimal Distributed and Tangential Boundary Control for the Unsteady Stochastic Stokes Equations. ESAIM: Control, Optimisation and Calculus of Variations 26, 62, 32 pages (2020)
Journal Article
Benner, P.; Werner, S. W. R.: Hankel-Norm Approximation of Large-Scale Descriptor Systems. Advances in Computational Mathematics 46 (3), 40, 31 pages (2020)
Journal Article
Benner, P.; Breiten, T.; Hartmann, C.; Schmidt, B.: Model Reduction of Controlled Fokker-Planck and Liouville-von Neumann Equations. Journal of Computational Dynamics 7 (1), pp. 1 - 33 (2020)
Journal Article
Benner, P.; Heinkenschloss, M.; Saak, J.; Weichelt, H. K.: Efficient Solution of Large-Scale Algebraic Riccati Equations Associated with Index-2 DAEs via the Inexact Low-Rank Newton-ADI Method. Applied Numerical Mathematics 152, pp. 338 - 354 (2020)
Journal Article
Benner, P.; Werner, S. W. R.: Frequency- and Time-Limited Balanced Truncation for Large-Scale Second-Order Systems. Linear Algebra and its Applications (accepted)
Journal Article
Cao, X.; Benner, P.; Pontes Duff, I.; Schilders, W.: Model Order Reduction for Bilinear Control Systems with Inhomogeneous Initial Conditions. International Journal of Control (2020)
Journal Article
Chellappa, S.; Feng, L.; Benner, P.: Adaptive Basis Construction and Improved Error Estimation for Parametric Nonlinear Dynamical Systems. International Journal for Numerical Methods in Engineering: Special Issue: Credible High‐Fidelity and Low‐Cost Simulations in Computational Engineering 121 (23), pp. 5320 - 5349 (2020)
Journal Article
Kweyu, C. M.; Feng, L.; Stein, M.; Benner, P.: Fast Solution of the Linearized Poisson-Boltzmann Equation with nonaffine Parametrized Boundary Conditions Using the Reduced Basis Method. Computing and Visualization in Science 23 (1-4), 15, 19 pages (2020)
Journal Article
Penke, C.; Marek, A.; Vorwerk, C.; Draxl, C.; Benner, P.: High Performance Solution of Skew-symmetric Eigenvalue Problems with Applications in Solving the Bethe-Salpeter Eigenvalue Problem. Parallel Computing 96, 102639 (2020)
Journal Article
Pontes Duff, I.; Grundel, S.; Benner, P.: New Gramians for Linear Switched Systems: Reachability, Observability, and Model Reduction. IEEE Transactions on Automatic Control 65 (6), pp. 2526 - 2535 (2020)
Go to Editor View